# SDR DALA2025103007953

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N914DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62782
- Aircraft time: 20,611 hours, 8,231 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV- DIVERTED TO MSP DUE TO LEFT & RIGHT CENTER FUEL BOOST PUMPS LOW PRESSURE LIGHTS ILLUMINATED. CENTER FUEL QTY ON MEL.   REPLACED CENTER TANK COMPENSATOR UNIT - F15C. (LP 7976736)
